MAUDE Adverse Event Report: ARTHREX, INC. ANGEL SYSTEM WITH ASPIRATION KIT W/ ACDA; PLATELET AND PLASMA SEPARATOR

ARTHREX, INC. ANGEL SYSTEM WITH ASPIRATION KIT W/ ACDA; PLATELET AND PLASMA SEPARATOR
Model Number ANGEL SYSTEM WITH ASPIRATION KIT W/ ACDA
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 10/28/2025, a facility representative reported via (b)(4) that (qty.2) abs-10062t angel systems with aspiration kit with acd-a would not allow the angel to run during a case.They were both collecting the bone marrow into the cartridge but wouldn't count the amount being pulled.This wouldn't allow them to run the cycle because it thought there was not enough fluid.No patients were harmed.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause of the reported failure is user error with the device, which can be attributed to improper installation according to the instructions in chapter 2: installing the disposables.If the alarm is still active, clean the platelet sensor, then reinstall the disposable set.Make sure that the platelet cuvette is securely in place, and that the valve assembly is properly mounted.

Brand Name
ANGEL SYSTEM WITH ASPIRATION KIT W/ ACDA
Common Device Name
PLATELET AND PLASMA SEPARATOR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23534818
Report Number1220246-2025-05047
Device Sequence Number10187072
Product Code ORG
UDI-Device Identifier00888867239951
UDI-Public(01)00888867239951(11)250201(17)280131(10)5126159710
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
BK180180
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberANGEL SYSTEM WITH ASPIRATION KIT W/ ACDA
Device Catalogue NumberABS-10062T
Device Lot Number5126159710
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/12/2025
Supplement Report FDA Received Date03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown